您当前所在位置: 首页 > 学者

马逸尘

  • 19浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 29下载

  • 0评论

  • 引用

期刊论文

MAXIMAL ATTRACTORS OF CLASSICAL SOLUTIONS FOR REACTION DIFFUSION EQUATIONS WITH DISPERSION 1

马逸尘Li Yanling Ma Yicheng

ACTA MATHEMATICA SCIENTIA, Vol. 25 Ser. B(2): 248-258,-0001,():

URL:

摘要/描述

The paper first deals with the existence of the maximal attractor of classical solution for reaction diffusion equation with dispersion, and gives the sup-norln estimate for the attractor. This estimate is optimal for the attractor under Neumann boundary condition. Next, the same problem is discussed for reaction diffusion system with uniformly contracting rectangle, and it reveals that the maximal attractor of classical solution for such system in the whole space is only necessary to be established in some invariant region. Finally, a few examples of application are given.

版权说明:以下全部内容由马逸尘上传于   2009年05月27日 10时55分00秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果